# SDR CA120524002

- Difficulty date: May 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 33,796 hours
- Engine: Pwa PW120A
- System (JASC): 7921 · Engine Oil Cooler
- Part: O-Ring
- Condition: Damaged
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) UPON TAKEOFF, THE CREW NOTED AN OIL PRESSURE FLUCTUATION ON THE RT ENGINE. THEY ELECTED TO SHUT IT DOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE AT THE POINT OF DEPARTURE.  POST FLIGHT INSPECTION FOUND AN OIL LEAK DUE TO DAMAGED O-RING ON THE OIL COOLER.
